MAUDE Adverse Event Report: MPRI VECTRIS SURESCAN; STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)

MPRI VECTRIS SURESCAN; STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)
Model Number 977A260
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received by a manufacturer's representative regarding an implantable neurostimulator (ins).It was reported that the healthcare provider (hcp) was attempting to place a lead after a trial.The hcp attempted to bend the stylet outside of the lead and then couldn't reinsert it fully- it would only go to about the last one and a half inches.The hcp was pushing pretty hard on at least one of the leads.The case was aborted and the hcp tried three leads.No symptoms or further complications reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received from a healthcare provider (hcp).The patient's information was updated.No further complications reported.
 
Additional Manufacturer Narrative
Product analysis #241375531: analysis information -- 2019-03-27 12:11:56 cst pli# 20 product id# 977a260 below is unedited, system generated text based on the analysis finding code(s).The returned device was subjected to a series of standard tests that include but is not limited to visual inspection and electrical testing.The returned device passed all testing in the laboratory and no anomalies were identified.Analysis of the lead serial# (b)(4) found no anomaly.(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product id: neu_stylet_acc, lot# unknown, product type: accessory; product id: neu_ins_stimulator, serial# unknown, product type: implantable neurostimulator; product id: 977a260, serial# (b)(4), product type: lead; product id: 977a260, serial# (b)(4), product type: lead.Analysis results were not available at the time of this report.A follow-up report will be sent when analysis is completed.If information is provided in the future, a supplemental report will be issued.

Brand Name
VECTRIS SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key8336054
Report Number2649622-2019-02372
Device Sequence Number19214110
Product Code GZB
UDI-Device Identifier00643169109391
UDI-Public00643169109391
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/05/2022
Device Model Number977A260
Device Catalogue Number977A260
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2019
Supplement Date Received by Manufacturer03/01/2019
03/04/2019
03/27/2019
Initial Report FDA Received Date02/13/2019
Supplement Report FDA Received Date03/04/2019
03/06/2019
04/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR
Patient Weight136